# SDR YENA2020102600497

- Difficulty date: October 20, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N992JB
- Make and model: Airbus A321-231
- Aircraft serial: 8178
- Aircraft time: 10,316 hours, 2,003 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665709
- Part serial: A10404RP
- Condition: No Test
- Location: Pax Door
- Part time: 54,290 hours, 19,395 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, DON`T PASS OPERATIONAL TEST PASSENGER CREW DOOR 832 ESCAPE SLIDE RAFT EMERGENCY POWER SUPPLY UNITS IN PASSENGER CABIN, REF AEROMAN N/R 2020-307111.  REMOVED AND REPLACED ESCAPE SLIDE RAFT DOOR 832, IAW AMM 25-62-44-400-007.
